Journal of Symbolic Logic

Review: Alan Ross Anderson, Independent Axiom Schemata for S5

Naoto Yonemitsu

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 22, Issue 3 (1957), 327.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732882

JSTOR
links.jstor.org

Citation

Yonemitsu, Naoto. Review: Alan Ross Anderson, Independent Axiom Schemata for S5. J. Symbolic Logic 22 (1957), no. 3, 327. https://projecteuclid.org/euclid.jsl/1183732882


Export citation